Alert archive / California / High Wind Warnings in 2013

High Wind Warning 14, NWS Los Angeles, CA

June 18, 2013

NWS Los Angeles, CA issued this high wind warning at Jun 18, 2013, 5:57 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 18, 2013, 5:57 PM PDT (00:57 UTC)
Expired
Jun 19, 2013, 3:00 AM PDT
In force
9 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

910 
WWUS76 KLOX 190057
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
557 PM PDT TUE JUN 18 2013

.A TIGHT PRESSURE GRADIENT OVER THE AREA WILL BRING GUSTY WINDS
TO PORTIONS OF THE AREA THROUGH WEDNESDAY...AND POSSIBLY THURSDAY.

CAZ039-052-190900-
/O.UPG.KLOX.WI.Y.0055.000000T0000Z-130619T1000Z/
/O.NEW.KLOX.HW.W.0014.130619T0057Z-130619T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
557 PM PDT TUE JUN 18 2013

...HIGH WIND WARNING IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
HIGH WIND WARNING FOR THE SANTA BARBARA SOUTH COAST AND MOUNTAINS.
THIS WARNING IS IN EFFECT UNTIL 3 AM PDT WEDNESDAY AND REPLACES
THE WIND ADVISORY.

* WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH 25 TO 40 MPH WITH
  DAMAGING GUSTS UP TO 60 MPH WILL DEVELOP THIS EVENING...SHIFT
  TO THE NORTH TO NORTHEAST AFTER MIDNIGHT...THEN DIMINISH. THE
  STRONGEST WINDS WILL OCCUR THROUGH AND BELOW THE PASSES AND
  CANYONS OF THE SANTA YNEZ RANGE AND THE SANTA BARBARA SOUTH
  COAST.

* IMPACTS...DAMAGING WIND GUSTS MAY DOWN POWER LINES AND TREES.
  DRIVING WILL BE DIFFICULT ALONG HIGHWAY 101 AND 154...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES. TRAVEL ALONG HIGHWAY 101
  MAY BE IMPACTED BETWEEN GOLETA AND GAVIOTA...AND OVER THE SAN
  MARCOS PASS ALONG HIGHWAY 154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ054-059-190900-
/O.CON.KLOX.WI.Y.0055.000000T0000Z-130619T1900Z/
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...ACTON...MOUNT WILSON...SANDBERG...
LANCASTER...PALMDALE
557 PM PDT TUE JUN 18 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT WEDNESDAY...

* WINDS...WEST WINDS 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL
  OCCUR THROUGH MIDDAY WEDNESDAY.

* TIMING...WINDS WILL INCREASE THROUGH EARLY EVENING THEN 
  GRADUALLY DIMINISH WEDNESDAY MORNING.

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING ON INTERSTATE 5
  AND STATE ROUTES 138 AND 14 DIFFICULT. DRIVERS OF HIGH PROFILE
  VEHICLES SHOULD USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE
EXPECTED. 

&&

$$

HALL
2 follow-up statements
493 
WWUS76 KLOX 190421
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
921 PM PDT TUE JUN 18 2013

.A TIGHT PRESSURE GRADIENT OVER THE AREA WILL BRING GUSTY WINDS
TO PORTIONS OF THE AREA THROUGH WEDNESDAY...AND POSSIBLY
THURSDAY.

CAZ039-052-191000-
/O.CON.KLOX.HW.W.0014.000000T0000Z-130619T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
921 PM PDT TUE JUN 18 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH 25 TO 40 MPH WITH
  DAMAGING GUSTS UP TO 60 MPH WILL SHIFT TO THE NORTH TO
  NORTHEAST AFTER MIDNIGHT...THEN DIMINISH. THE STRONGEST WINDS
  WILL OCCUR THROUGH AND BELOW THE PASSES AND CANYONS OF THE SANTA
  YNEZ RANGE AND THE SANTA BARBARA SOUTH COAST.

* IMPACTS...DAMAGING WIND GUSTS MAY DOWN POWER LINES AND TREES. 
  DRIVING WILL BE DIFFICULT ALONG HIGHWAY 101 AND 154...
  ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. TRAVEL ALONG 
  HIGHWAY 101 MAY BE IMPACTED BETWEEN GOLETA AND GAVIOTA...AND 
  OVER THE SAN MARCOS PASS ALONG HIGHWAY 154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ088-547-191000-
/O.EXB.KLOX.WI.Y.0055.130619T0700Z-130619T1900Z/
SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA...
WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY
921 PM PDT TUE JUN 18 2013

...WIND ADVISORY IN EFFECT UNTIL NOON PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY FOR THE SANTA CLARITA AND SAN FERNANDO VALLEYS. THIS
ADVISORY IS IN EFFECT UNTIL NOON PDT WEDNESDAY.

* WINDS AND TIMING...NORTHWEST TO NORTH WINDS 15 TO 30 MPH WITH
  GUSTS UP TO 40 MPH WILL OCCUR THROUGH MIDDAY WEDNESDAY.

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING ON INTERSTATES 5
  AND 405 AND HIGHWAYS 14 AND 118 DIFFICULT. DRIVERS OF HIGH
  PROFILE VEHICLES SHOULD USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED.

&&

$$

CAZ053-191000-
/O.EXA.KLOX.WI.Y.0055.000000T0000Z-130619T1900Z/
VENTURA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS
921 PM PDT TUE JUN 18 2013

...WIND ADVISORY IN EFFECT UNTIL NOON PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY FOR THE VENTURA COUNTY MOUNTAINS...WHICH IS IN
EFFECT UNTIL NOON PDT WEDNESDAY.

* WINDS AND TIMING...NORTHWEST TO NORTH WINDS 20 TO 35 MPH WITH
  GUSTS UP TO 55 MPH WILL OCCUR THROUGH MIDDAY WEDNESDAY.

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT.
  DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE
EXPECTED.

&&

$$

CAZ054-059-191000-
/O.CON.KLOX.WI.Y.0055.000000T0000Z-130619T1900Z/
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...ACTON...MOUNT WILSON...SANDBERG...
LANCASTER...PALMDALE
921 PM PDT TUE JUN 18 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT WEDNESDAY...

* WINDS AND TIMING...WEST TO NORTHWEST WINDS 20 TO 35 MPH WITH
  GUSTS UP TO 55 MPH WILL OCCUR THROUGH MIDDAY WEDNESDAY.

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING ON INTERSTATE 5
  AND HIGHWAYS 14 AND 138 DIFFICULT. DRIVERS OF HIGH PROFILE
  VEHICLES SHOULD USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE
EXPECTED.

&&

$$

HALL
492 
WWUS76 KLOX 191004
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
304 AM PDT WED JUN 19 2013

...GUSTY WINDS CONTINUING ACROSS THE MOUNTAINS...DESERT...AND
SOUTHERN SANTA BARBARA COUNTY THROUGH TONIGHT...

.A TIGHT PRESSURE GRADIENT OVER THE AREA WILL CONTINUE TO BRING
GUSTY WINDS TO PORTIONS OF THE AREA THROUGH WEDNESDAY...AND
POSSIBLY THURSDAY.

CAZ039-052-191815-
/O.EXP.KLOX.HW.W.0014.000000T0000Z-130619T1000Z/
/O.EXB.KLOX.WI.Y.0055.130619T1004Z-130620T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
304 AM PDT WED JUN 19 2013

...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY...
...HIGH WIND WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD ALLOWED A HIGH
WIND WARNING TO EXPIRE AND HAS ISSUED A WIND ADVISORY FOR THEW
SANTA BARBARA SOUTH COAST AND MOUNTAINS. THIS ADVISORY IS IN
EFFECT UNTIL 3 AM PDT THURSDAY.

* WINDS AND TIMING...NORTHWEST TO NORTH WINDS 20 TO 35 MPH WITH
  GUSTS UP TO 50 MPH WILL OCCUR THROUGH EARLY THURSDAY MORNING.
  WINDS MAY DIMINISH BELOW ADVISORY LEVEL CRITERIA LATE THIS
  MORNING AND EARLY THIS AFTERNOON...BUT WILL REDEVELOP LATE THIS
  AFTERNOON.

* IMPACTS...DRIVING WILL BE DIFFICULT ALONG HIGHWAY 101 AND
  154...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. TRAVEL
  ALONG HIGHWAY 101 MAY BE IMPACTED BETWEEN GOLETA AND
  GAVIOTA...AND OVER THE SAN MARCOS PASS ALONG HIGHWAY 154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE
EXPECTED FOR THE MOUNTAINS...AND WINDS OF 35 MPH OR GREATER ARE
EXPECTED FOR THE COAST.

&&

$$

CAZ088-547-191115-
/O.CAN.KLOX.WI.Y.0055.000000T0000Z-130619T1900Z/
SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA...
WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY
304 AM PDT WED JUN 19 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

LOCAL GUSTS TO 35 MPH WILL OCCUR THIS MORNING.

$$

CAZ053-054-191815-
/O.EXT.KLOX.WI.Y.0055.000000T0000Z-130620T0500Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
304 AM PDT WED JUN 19 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PDT THIS EVENING...

* WINDS AND TIMING...NORTHWEST TO NORTH WINDS 20 TO 35 MPH WITH
  GUSTS UP TO 50 MPH WILL OCCUR THROUGH LATE TONIGHT.

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING ON INTERSTATE 5
  AND HIGHWAYS 14 AND 138 DIFFICULT. DRIVERS OF HIGH PROFILE
  VEHICLES SHOULD USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE
EXPECTED.

&&

$$

CAZ059-191815-
/O.EXT.KLOX.WI.Y.0055.000000T0000Z-130620T0500Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
304 AM PDT WED JUN 19 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PDT THIS EVENING...

* WINDS AND TIMING...WEST TO NORTHWEST WINDS 20 TO 35 MPH WITH 
  GUSTS UP TO 50 MPH WILL OCCUR THROUGH MIDDAY WEDNESDAY.

* IMPACTS...MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE
  VEHICLES...ARE URGED TO USE CAUTION WHILE TRAVELING ACROSS
  DESERT. EXPECT REDUCED VISIBILITY IN SOME AREAS DUE TO BLOWING
  DUST AND SAND. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH
  CAN CAUSE VEHICLE LOSS OF CONTROL. WINDS THIS STRONG WILL MAKE
  DRIVING ON HIGHWAYS 14 AND 138 DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE
EXPECTED.

&&

$$

HALL

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Jun 18, 2:50 PM PDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jun 18, 2:50 PM PDT, 3 hours 7 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
250 PM PDT TUE JUN 18 2013

...UPDATED FIRE WEATHER DISCUSSION...

.SYNOPSIS...

GUSTY NORTHERLY WINDS ARE EXPECTED AT TIMES FOR THE MOUNTAINS AND
THE FOOTHILLS OF THE SANTA BARBARA SOUTH COAST THROUGH WEDNESDAY
NIGHT...ESPECIALLY DURING THE EVENING HOURS. TEMPERATURES WILL
REMAIN NEAR NORMAL THROUGH MID WEEK...FOLLOWED BY A SLIGHT WARM UP
INTO NEXT WEEKEND AS THE UPPER LOW CURRENTLY OFF THE WASHINGTON
COAST SHIFTS EASTWARD. AREAS OF NIGHT THROUGH MORNING LOW CLOUDS AND
FOG WILL CONTINUE FOR PARTS OF THE COASTAL PLAIN INTO THE WEEKEND.

&&

.SHORT TERM (TONIGHT-FRI)...HAVE ISSUED A WIND ADVISORY FOR THE LOS
ANGELES COUNTY MOUNTAINS AND ANTELOPE VALLEY. AND IT IS IN EFFECT
FROM THIS AFTERNOON THROUGH MIDDAY WEDNESDAY. OTHERWISE THE WIND
ADVISORY FOR THE SANTA BARBARA COUNTY SOUTH COAST AND MOUNTAINS WILL
REMAIN IN EFFECT FROM THIS AFTERNOON THROUGH EARLY WEDNESDAY
MORNING.
GUIDANCE INITIALIZED A TROUGH OF LOW PRESSURE WITH THE AXIS CENTERED
ALONG 130W THIS MORNING REASONABLY WELL. THE TROUGH ADVANCED
EASTWARD AND SLIGHTLY AMPLIFIED MONDAY THROUGH THIS MORNING. THE
MODIFIED AIR MASS WITHIN THE TROUGH HAD ADVANCED ALONG THE CENTRAL
COAST AND THE VBG SOUNDING HAD INDICATED A WEAKER CAPPING MARINE
INVERSION THAN MONDAY MORNING. LITTLE CHANGE TO THE MARINE LAYER HAD
OCCURED OVER THE BIGHT AS THE THERMAL TROUGH REMAINED UNCHANGED.
WITH MODIFIED AIR ALONG THE CENTRAL COAST AND NO CHANGE OVER THE
BIGHT...TEMPERATURES WERE 5 TO 10 DEGREES COOLER ALONG THE CENTRAL
COAST AND 5 DEGREES WARMER ALONG THE SOUTH COAST FROM YESTERDAY AT
THIS TIME. AND THE SMX/SBA PRESSURE GRADIENT DIFFERED FROM YESTERDAY
BY MINUS 1.4 AT THIS TIME. EXPECT WINDS TO REACH ADVISORY THRESHOLD
THROUGH ALL FAVORED CANYONS ALONG THE ENTIRE SANTA YNEZ RANGE THIS
EVENING AND PERSIST THROUGH WEDNESDAY MORNING. ADVISORY THRESHOLD
WINDS WILL LIKELY RETURN AGAIN WEDNESDAY EVENING BUT SLIGHTLY WEAKER
THAN TONIGHT AS THE THERMAL TROUGH OVER THE BIGHT BEGINS TO SURGE
NORTH AND AIR MODIFIES ALONG THE CENTRAL COAST. GUIDANCE WAS
CONSISTENT WITH PREVIOUS RUNS AND A WARMING TREND IS LIKELY AT THE
COAST AND COOLING TREND INLAND WEDNESDAY AS THE TROUGH GRADUALLY
SHIFTS OVER INTERIOR CALIFORNIA. A WARMING TREND IS LIKELY OVER THE
ENTIRE AREA THURSDAY THOUGH TEMPERATURES WILL REMAIN A FEW DEGREES
BELOW NORMAL. SLIGHT TEMPERATURES CHANGES ARE EXPECTED FRIDAY...THE
TREND WILL REVERSE AND COOL AT THE COAST AND WARM INLAND BY A COUPLE
OF DEGREES.

.LONG TERM (SAT-TUE)...A SURFACE RIDGE OF HIGH PRESSURE IS EXPECTED
TO WEAKEN OVER THE EASTERN PACIFIC MONDAY THROUGH TUESDAY. UNTIL
THEN A MODERATE TO STRONG ONSHORE PRESSURE GRADIENT WILL CONTINUE
NEAR SHORE AND CAUSE AN UNORGANIZED LOW LEVEL CLOUD FIELD WITHIN THE
MARINE LAYER. THE BULK OF THE CLOUDINESS MAY OCCUR OVER THE LOS
ANGELES BASIN DURING THE NIGHT AND MORNING PERIODS AND OVER PORTION
ALONG THE CENTRAL COAST. AS THE RIDGE WEAKENS THE ONSHORE GRADIENT
WILL BECOME WEAK TO MODERATE AND LOW LEVEL CLOUDINESS MAY BECOME
ORGANIZED. LITTLE CHANGES ARE EXPECTED IN TEMPERATURES WITH SLIGHTLY
BELOW SEASONAL NORMALS AT THE COAST AND SLIGHTLY ABOVE NORMAL INLAND
ARE LIKELY THROUGH THE PERIOD.

&&

.FIRE WEATHER...
INCREASING NORTHWEST TO NORTH FLOW WILL DEVELOP ACROSS THE SANTA
BARBARA COUNTY MOUNTAINS AND SOUTH COAST...AS WELL AS THE INTERSTATE
5 CORRIDOR AND ANTELOPE VALLEY. GUSTY SUNDOWNER WINDS WILL AFFECT
THE SANTA BARBARA COUNTY MOUNTAINS AND SOUTH COAST...STRONGEST
DURING THE LATE AFTERNOON AND NIGHTTIME HOURS. WIND GUSTS BETWEEN 35
AND 45 MPH WILL BE COMMON WITH ISOLATED GUSTS TO 50 MPH. HUMIDITIES
ARE GENERALLY EXPECTED TO REMAIN ABOVE 20 PERCENT WITH TONIGHT'S
SUNDOWNER WIND EVENT. GUSTY NORTHWEST WINDS WILL ALSO IMPACT THE
ANTELOPE VALLEY AS WELL AS THE MOUNTAINS OF LOS ANGELES AND VENTURA
COUNTIES...ESPECIALLY NEAR THE INTERSTATE 5 CORRIDOR. THESE AREAS
WILL GENERALLY SEE GUSTS IN THE 35 TO 45 MPH RANGE WITH ISOLATED
GUSTS OVER 50 MPH NEAR WHITAKER PEAK.

ON WEDNESDAY AND EARLY THURSDAY...A DRIER AIR MASS IS FORECASTED TO
SURGE INTO INLAND PORTIONS OF THE FORECAST AREA. DURING THIS TIME...THERE
WILL LIKELY BE A PROLONGED PERIOD OF HUMIDITIES IN THE TEENS AND
SINGLE DIGITS ACROSS THE MOUNTAINS. THESE VERY LOW HUMIDITIES COUPLED WITH
THE CONTINUED GUSTY NORTH WINDS AND VERY DRY FUELS WILL LIKELY BRING
A PERIOD OF CRITICAL FIRE WEATHER CONDITIONS IN THE MOUNTAINS. AS A
RESULT...A RED FLAG WARNING IS IN EFFECT FOR THE MOUNTAINS OF LOS
ANGELES...VENTURA...AND SANTA BARBARA COUNTIES...INCLUDING THE FOOTHILLS
OF THE SANTA YNEZ RANGE. THIS WARNING IS VALID WEDNESDAY MORNING
THROUGH THURSDAY MORNING. BRIEF CRITICAL FIRE WEATHER CONDITIONS ARE
ALSO EXPECTED ACROSS THE SANTA BARBARA SOUTH COAST AND WESTERN
PORTIONS OF THE ANTELOPE VALLEY...BUT DURATIONS DO NOT APPEAR TO BE
SUFFICIENTLY LONG FOR RED FLAG WARNINGS AT THIS TIME.

&&

.AVIATION...18/1800Z.
LITTLE CHANGE IS EXPECTED IN THE WEATHER PATTERN FOR THE NEXT COUPLE
OF DAYS WITH SOME RESTRICTION TO MARINE CLOUD COVERAGE AND A MARINE
LAYER DEPTH OF 1000 TO 1500 FEET. THE MARINE CLOUD COVERAGE WILL
STICK PRIMARILY TO THE LA AND VENTURA COUNTY COASTAL SECTIONS. GUSTY
WINDS NEAR KSBA WILL CAUSE LOW LEVEL WIND SHEAR...WINDS IN THE
MOUNTAINS WILL CAUSE TURBULENCE AND WINDS IN THE ANTELOPE VALLEY
WILL CAUSE BLOWING DUST.

KLAX...VFR CONDITIONS ARE EXPECTED THROUGH THE EVENING WITH MVFR TO
IFR CONDITIONS RETURNING AFTER MIDNIGHT AND CONTINUING THROUGH MUCH
OF WEDNESDAY MORNING. GOOD CONFIDENCE IN THE 18Z TAFS.

KBUR...GOOD CONFIDENCE IN VFR CONDITIONS THROUGH WEDNESDAY MORNING.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING (SEE LAXRFWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXMWWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...30
AVIATION...SWEET
FIRE WEATHER...GOMBERG
SYNOPSIS...KJ

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jun 18, 12:18 PM PDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1218 PM PDT TUE JUN 18 2013

CAZ034>041-044>046-051>054-059-087-088-547-548-191300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
1218 PM PDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

A WIND ADVISORY IS EFFECT FOR MUCH OF SANTA BARBARA COUNTY, AND LOS
ANGELES COUNTY MOUNTAINS AND DESERT THIS EVENING AND TONIGHT.
NORTHWEST GALE FORCE WINDS WILL PERSIST OVER THE OUTER WATERS AND
SURF WILL GENERATE A HIGH RIP CURRENT RISK.

* RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY

GUSTY NORTH WINDS...LOW RELATIVE HUMIDITY...AND VERY DRY FUELS WILL
ELEVATE FIRE WEATHER CONCERNS AND A RED FLAG WARNING IS IN
EFFECT FOR SANTA BARBARA...VENTURA....AND LOS ANGELES COUNTY
MOUNTAINS WEDNESDAY MORNING THROUGH THURSDAY MORNING. NORTHWEST GALE
FORCE WINDS WILL PERSIST OVER THE OUTER WATERS THROUGH THURSDAY.

* RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:49 PM PDTGale WatchLOX6 hr
Jun 19, 3:00 AM PDTGale WarningLOX18 hr

Nearby

High Wind Warnings in California, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.